# SDR C8GA20090285

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT BS 1130  TIE CLIP IS CORRODED.  FABRICATED NEW CLIP FROM 7075 T6 .040" X 4" X 3.5".  INSTALLED CLIP, NO OTHER DEFECT NOTED.  ACFT WAS RETURNED TO SERVICE.
